Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor: Feeling fantastic...but nervous nephron

Posted by KennyBingo on May 2, 2004, at 23:11:24

In reply to I've found it fantastic..., posted by nephron on May 2, 2004, at 7:05:33

Hey All,

Just another affirmation of Effexor's mixed blessings. I've been on it (75 to 150 mg)steadily for a year and a half and feel none of the fogged desperation and underwater weightiness that I hitherto had experienced most of my life, particularly in the cold, academically-burdened winter months.

That's the good news.

The bad news is that I too have noticed a significant increase in blood pressure--currently 145/100. That's troublesome, but a compromise I'm willing to make in order to live a more empowered and contented existence. To see if I can get the BP managed, my Psy-doc may titrate down my Effexor dosage this summer, while supplementing the balance with Prozac. No cold turkey for me...I know all too well those damnable brain chills and dizzy spells from missed doses. The "rain stick" sensaaaaation is particularly apt. Anyway, enough about me. My question:

Could we possibly have two threads? One for those of us not yet in the weaning-off phase of our journey, and one for those engaged in the long tipsy farewell to the venerable venlafaxine HCL? I read with great interest postings from both camps, but find the discussions referring to Effexor therapy, rather than withdrawal, most relevant.

k


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KennyBingo thread:13781
URL: http://www.dr-bob.org/babble/20040429/msgs/342628.html